Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 5, Pages 269-280
http://dx.doi.org/10.1155/S0161171201020129

Semiclassical quantization of circular billiard in homogeneous magnetic field: Berry-Tabor approach

Department of Physics of Complex Systems, Eötvös University, Pázmány Péter sétany 1/A, Budapest H-1117, Hungary

Received 7 November 2000; Revised 9 April 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gergely Palla, Gábor Vattay, and József Cserti, “Semiclassical quantization of circular billiard in homogeneous magnetic field: Berry-Tabor approach,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 5, pp. 269-280, 2001. doi:10.1155/S0161171201020129